# SDR UALA2012090605026

- Difficulty date: September 4, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,040 hours, 13,293 cycles
- Engine: Pwa PW4060
- Engine time: 86,555 hours, 12,925 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LEADING EDGE STATOR VANE 6 O'CLOCK POSITION LARGE CHUNKS MISSING.  CF PER AMM.  TAPE RESTORE ACP WITHIN 50 HRS.  WEAR ON LEADING EDGE IS WITHIN LIMITS PER ABOVE AMM. INF- :THERE ARE NUMEROUS STATOR VANES THAT NEED TAPE REPLACED.  OVERNIGHT VISIT RECOMMENDED.  TAPED 28 FAN EXIT BLADES ON NR 2 ENG PER MM.
